# SDR SWAA2021081190431

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 LBL8 WL157 ; / [01] PREVIOUSLY REPAIR NOT ALLOWABLE DAMAGE PER SRM; [02] VERIFIED; [03] VERIFIED PREVIOUSLY REPAIR NOT ALLOWABLE DAMAGE PER SRM; [04] REMOVED DAMAGED U-CHANNEL AT ACB BS727D+6; LBL8 WL157 IAW SRM 51-00-53-2R-2; [05] REQUEST NDI TO CHECK FOR FREE CRACKS CONDITION ALONG THE CUT EDGES ON ACB RAIL BS 727 D+6 LBL 8 WL 157 JOGGLE AREA.; [06] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [07] REPAIR APPLICABILITY- VERIFIED SRM 53-00-53-2R-2 REPAIR 2. [11] ET INSPECTED CUT EDGE AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [12] FABRICATED CHANNEL FROM BAC1510-1355 7050T6511 LOT # 1460992-1. LOCATED AND DRILLED IAW SRM CH 53-00-53-2R-2 OK TO TREAT AND PRIME.; [13] VERIFIED CORRECTIVE ACTIONS ITEM 12. OK TO TREAT AND PRIME; INSTALLED FABRICATED U-CHANNEL AT ACB BS727D+6; LBL8 WL157 IAW SRM 53-00-53-2R-2 PAR 4.Q; [21] VERIFIED; [22] VERIFIED STEPS 19 AND 20; [23] JOB COMPLETED
